×
About 1,532 results

ALLMedicine™ Torsade De Pointes Center

Research & Reviews  663 results

Sex-Specific Classification of Drug-Induced Torsade de Pointes Susceptibility Using Car...
https://doi.org/10.1002/cpt.2240
Clinical Pharmacology and Therapeutics; Fogli Iseppe A, Ni H et. al.

Mar 27th, 2021 - Torsade de Pointes (TdP), a rare but lethal ventricular arrhythmia, is a toxic side effect of many drugs. To assess TdP risk, safety regulatory guidelines require quantification of hERG channel block in vitro and QT interval prolongation in vivo f...

Effect of COVID-19 medications on corrected QT interval and induction of torsade de poi...
https://doi.org/10.1111/ijcp.14182
International Journal of Clinical Practice; Haghjoo M, Golipra R et. al.

Mar 24th, 2021 - There are some data showing that repurposed drugs used for the Coronavirus disease-19 (COVID-19) have potential to increase the risk of QTc prolongation and torsade de pointes (TdP), and these arrhythmic side effects have not been adequately addre...

Suppression of amiodarone-induced torsade de pointes by landiolol in a patient with atr...
https://doi.org/10.1111/anec.12842
Annals of Noninvasive Electrocardiology : the Official Jo... Takahashi K, Yamashita M et. al.

Mar 23rd, 2021 - An elderly Japanese woman developed acute decompensated heart failure caused by persistent atrial fibrillation (AF) and left ventricular systolic dysfunction. Approximately 6 days after starting intravenous administration of amiodarone (600 mg/day...

Safety of Inpatient Dofetilide Initiation per Cardiology Services: A Retrospective Review.
https://doi.org/10.1177/08971900211000212
Journal of Pharmacy Practice; Cicirale C, Jackson J et. al.

Mar 19th, 2021 - Dofetilide is an antiarrhythmic medication that has the potential to cause life threatening arrhythmias, such as Torsade de pointes. The 2014 ACC/AHA/HRS guidelines for the management of patients with atrial fibrillation state that patients need t...

see more →

Guidelines  2 results

Guidelines for reporting case studies and series on drug-induced QT interval prolongati...
https://doi.org/10.1080/15563650.2019.1605077
Clinical Toxicology (Philadelphia, Pa.); Berling I, Hatten BW et. al.

Apr 25th, 2019 - Background: The assessment and management of patients with QT interval prolongation in poisoning requires an appropriate method of measuring and adjusting the QT interval for the heart rate (HR) in order to decide if the patient is at risk of life...

Prevention of torsade de pointes in hospital settings: a scientific statement from the ...
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC3056123
Circulation Drew BJ, Ackerman MJ et. al.

Feb 9th, 2010 - Prevention of torsade de pointes in hospital settings: a scientific statement from the American Heart Association and the American College of Cardiology Foundation.|2010|Drew BJ,Ackerman MJ,Funk M,Gibler WB,Kligfield P,|physiology,epidemiology,phy...

see more →

Drugs  67 results see all →

Clinicaltrials.gov  771 results

Sex-Specific Classification of Drug-Induced Torsade de Pointes Susceptibility Using Car...
https://doi.org/10.1002/cpt.2240
Clinical Pharmacology and Therapeutics; Fogli Iseppe A, Ni H et. al.

Mar 27th, 2021 - Torsade de Pointes (TdP), a rare but lethal ventricular arrhythmia, is a toxic side effect of many drugs. To assess TdP risk, safety regulatory guidelines require quantification of hERG channel block in vitro and QT interval prolongation in vivo f...

Effect of COVID-19 medications on corrected QT interval and induction of torsade de poi...
https://doi.org/10.1111/ijcp.14182
International Journal of Clinical Practice; Haghjoo M, Golipra R et. al.

Mar 24th, 2021 - There are some data showing that repurposed drugs used for the Coronavirus disease-19 (COVID-19) have potential to increase the risk of QTc prolongation and torsade de pointes (TdP), and these arrhythmic side effects have not been adequately addre...

Suppression of amiodarone-induced torsade de pointes by landiolol in a patient with atr...
https://doi.org/10.1111/anec.12842
Annals of Noninvasive Electrocardiology : the Official Jo... Takahashi K, Yamashita M et. al.

Mar 23rd, 2021 - An elderly Japanese woman developed acute decompensated heart failure caused by persistent atrial fibrillation (AF) and left ventricular systolic dysfunction. Approximately 6 days after starting intravenous administration of amiodarone (600 mg/day...

Safety of Inpatient Dofetilide Initiation per Cardiology Services: A Retrospective Review.
https://doi.org/10.1177/08971900211000212
Journal of Pharmacy Practice; Cicirale C, Jackson J et. al.

Mar 19th, 2021 - Dofetilide is an antiarrhythmic medication that has the potential to cause life threatening arrhythmias, such as Torsade de pointes. The 2014 ACC/AHA/HRS guidelines for the management of patients with atrial fibrillation state that patients need t...

see more →

News  29 results

Cardiology Groups Push Back on Hydroxychloroquine, Azithromycin for COVID-19
https://www.staging.medscape.com/viewarticle/928456

Apr 8th, 2020 - Editor's note: Find the latest COVID-19 news and guidance in Medscape's Coronavirus Resource Center. The nation's leading cardiology associations urged caution with hydroxychloroquine and azithromycin for COVID-19 in patients with cardiovascular d...

ECG Challenge: Teen With His First Seizure
https://www.medscape.com/viewarticle/920545_2

Nov 5th, 2019 - The correct diagnosis is long QT, torsade de pointes (Figure 2). Figure 2. Courtesy of Dr Podrid. Discussion The first QRS complex is narrow and supraventricular (*). It is followed by a rapid and irregular rhythm with a rate of up to 300 beats/mi...

Abbott ICD Recall; Sex After Heart Attack; LVEF Sans Contrast Media
https://www.medpagetoday.com/cardiology/prevention/81440

Aug 6th, 2019 - Certain Ellipse implantable cardioverter defibrillators from Abbott are under Class I recall because of electrical failures attributed to a faulty manufacturing process, the FDA announced. Thanks to artificial intelligence, the VMS+ system may all...

Some Oral Contraceptives Tied to QT Prolongation
https://www.medpagetoday.com/cardiology/arrhythmias/74350

Aug 1st, 2018 - Action Points Healthy women on oral contraceptives may have a higher risk for drug-induced alterations of ventricular repolarization. Note that the results generate the hypothesis that drospirenone may be a risk factor for drug-induced torsade de ...

A 42-Year-Old Man With Seizures
https://reference.medscape.com/viewarticle/877077_3

Mar 12th, 2017 - Discussion The cardiac rhythm strip (Figure 2) demonstrated torsade de pointes (French for "twisting of the points"), otherwise known as simply "torsades" or polymorphic ventricular tachycardia. (Enlarge Image) Figure 1. (Enlarge Image) Figure 2. ...

see more →